# SDR SWAA2022121374289

- Difficulty date: November 21, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT THE NR 7 SLAT LOWER SURFACE, AT ACTUATOR RIBS.  REMOVED FASTENERS IAW SRM 51-40-02.  HFEC INSPECTED OPEN HOLES IAW NDTM PART 6 51-00-00, PROCEDURE 16.  CONFIRMED CRACKS WITHIN INSPECTION AREA.  HFEC INSPECTED COUNTERSINKS IAW NDTM PART 6 53-30-00, PROCEDURE 3. CONFIRMED CRACKS IN COUNTERSINKS.  TRIMMED OUT THE DAMAGE IAW SRM 57-42-01-2R-8.   FABRICATED REPAIR  DOUBLER, FILLER, APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1, & PRIMED.  INSTALLED THE REPAIR IAW SRM 57-42-01-2R-8, FIG 202, ALTERNATIVE 1.
